Some new Gauss-Jacobi and Hermite-Hadamard type inequalities concerning (n+1)-differentiable generalized ((h1,h2);(η1,η2))-convex mappings

Kashuri, A, Liko, R and Dragomir, Sever S ORCID: 0000-0003-2902-6805 (2018) Some new Gauss-Jacobi and Hermite-Hadamard type inequalities concerning (n+1)-differentiable generalized ((h1,h2);(η1,η2))-convex mappings. Tamkang Journal of Mathematics, 49 (4). pp. 317-337. ISSN 0049-2930

Dimensions Badge

Altmetric Badge

Item type Article
URI https://vuir.vu.edu.au/id/eprint/38763
DOI https://doi.org/10.5556/j.tkjm.49.2018.2772
Official URL https://journals.math.tku.edu.tw/index.php/TKJM/ar...
Subjects Historical > FOR Classification > 0101 Pure Mathematics
Historical > FOR Classification > 0102 Applied Mathematics
Historical > Faculty/School/Research Centre/Department > School of Engineering and Science
Keywords Hermite-Hadamard inequality; Hölder’s inequality; Minkowski inequality; power mean inequality; Caputo k-fractional derivatives; m-invex
Citations in Scopus 4 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login